# SDR CA061215001

- Difficulty date: December 2, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unknown
- Location: Scav Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE, THE CREW OBSERVED NR 2 ENGINE OIL LEVEL DROPPING TO 2.75 GAL. WITH A LOW OIL LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE NR 2 SCAVENGE OIL FILTER AND REPLENISHED THE OIL QUANTITY TO 10 GAL. THE AIRCRAFT WAS FOUND SATISFACTORY AND RETURNED TO SERVICE. (TC NR 20061215001)
